# SDR CALA2013081990513

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 86,687 hours, 13,697 cycles
- Engine: Pwa PW4060
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Inoperative
- Location: Anti Skid System
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SETTING PARKING BRAKE CAUSES ANTI-SKID OFF EICAS MESSAGE AND ANTI-SKID LIGHT ON OVERHEAD PANEL. R & R PARKING BRAKE CONTROL VALVE, ALL OPS AND LEAK CKS GOOD, OK TO CONTINUE.
